# SDR YENA2024071601027

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 88,021 hours, 32,826 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RUDDER HINGE ARM FITTING #7 DAMAGED; EC A24-791-01 ASSIGNED TO THIS REPAIR.REFERENCES: DURING THE CURRENT (6/2024) C9 CHECK FOR A/C N510JB (MSN 01280) AT MXA, 4 ELONGATED HOLES WERE FOUND ON THE VERTICAL STABILIZER HINGE ARM BR7 DURING FITTING ASSEMBLY FORK END REPLACEMENT. SEE REF /1/ EA FOR DETAILS.    THE DAMAGE WAS REPORTED TO AIRBUS FOR REPAIR DISPOSITION. AIRBUS PROVIDED REF /3/ TD WITH INSTRUCTIONS TO REAM OPEN ALL FASTENER HOLES, PERFORM ROTOTEST INSPECTION AND INSTALL THE REPLACEMENT FITTING.  EC A24-791-01 IS ISSUED TO ACCOMPLISH TEMPORARY REPAIR IAW REF /1/ EO AND COMPLIES WITH REF /2/RDAF WITHOUT DEVIATION.
EC A24-791-02 IS ISSUED TO TRACK 6 MONTHS DTA.  THIS REPAIR IS APPROVED PER REF /2/ RDAF AND IS CLASSIFIED AS MINOR PER REF /4/ MX244 GUIDELINES.
